Alert archive / California / Red Flag Warnings in 2018
Red Flag Warning 10, NWS Sacramento, CA
NWS Sacramento, CA issued this red flag warning at Oct 13, 2018, 9:55 AM PDT. It took effect at Oct 13, 2018, 11:00 PM PDT. It was in force for 60 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 13, 2018, 9:55 AM PDT (16:55 UTC)
- In effect from
- Oct 13, 2018, 11:00 PM PDT
- Expired
- Oct 16, 2018, 11:00 AM PDT
- In force
- 60 hr
- Issued by
- NWS Sacramento, CA
The text
As transmitted.
482 WWUS86 KSTO 131655 RFWSTO URGENT - FIRE WEATHER MESSAGE National Weather Service Sacramento CA 955 AM PDT Sat Oct 13 2018 ...CRITICAL FIRE WEATHER CONDITIONS TONIGHT INTO MONDAY NIGHT FOR INTERIOR NORTHERN CALIFORNIA... .High pressure building into the Great Basin this weekend will result in drying gusty north to east wind over Interior Northern California. These winds will significantly lower humidity and fuel moistures leading to critical fire weather conditions tonight into Monday night. CAZ213-215>218-263-264-266>269-279-141200- /O.UPG.KSTO.FW.A.0009.181014T0700Z-181015T1900Z/ /O.NEW.KSTO.FW.W.0010.181014T0600Z-181016T0600Z/ Eastern Portion of Shasta/Trinity NF- Northern Sacramento Valley to Southern Tehama County Line Below 1000 Ft- Central Sacramento Valley in Glenn, Colusa, Yuba, Northern Sutter, and Butte County Below 1000 Ft- Southern Sacramento Valley in Yolo- Sacramento Far Western Placer, southern Sutter and Solano County Below 1000 Ft-Carquinez Strait and Delta-Southeast Edge Shasta- Trinity NF and Western Portions of Tehama-Glenn Unit- Lake County Portion of Lake-Napa-Sonoma Unit- Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions of Shasta-Trinity and Butte Units- Northern Motherlode From 1000 to 3000 Ft. Includes portions of Nevada-Yuba-Placer-Amador and ElDorado Units- Northern Sierra Including Lassen NP and Plumas and Lassen NF/S West of the Sierra Crest (West of Evans Peak-Grizzly Peak- Beckworth Peak)- Northern Sierra Including the Tahoe and ElDorado NF/S West of the Sierra Crest-Eastern Mendocino NF- 955 AM PDT Sat Oct 13 2018 ...RED FLAG WARNING IN EFFECT FROM 11 PM THIS EVENING TO 11 PM PDT MONDAY FOR GUSTY WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONES 213, 215, 216, 217, 218, 263, 264, 266, 267, 268, 269, AND 279... The National Weather Service in Sacramento has issued a Red Flag Warning, which is in effect from 11 PM this evening to 11 PM PDT Monday. The Fire Weather Watch is no longer in effect. * AFFECTED AREAS...Fire Weather Zones 213, 215, 216, 217, 218, 263, 264, 266, 267, 268 & 269 (generally below 5000 feet), and 279. This includes the mountains of western Shasta County, east slopes of the Coastal Range including Lake County, foothills and lower elevations of the Sierra Nevada, and Sacramento Valley, including most of Solano County. * WIND...North to east wind 15 to 30 mph with local gusts 40 to 50 mph. Wind strongest on the west side of the Sacramento Valley, over ridges, and through favorably oriented canyons. * HUMIDITY...Daytime minimum humidity from 7 to 15 percent with widespread poor overnight humidity recoveries as low as 20 to 35 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. Drying wind will lower fuel moisture to below seasonal averages over the weekend. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$
8 follow-up statements
852 WWUS86 KSTO 132130 RFWSTO URGENT - FIRE WEATHER MESSAGE National Weather Service Sacramento CA 230 PM PDT Sat Oct 13 2018 ...CRITICAL FIRE WEATHER CONDITIONS TONIGHT INTO MONDAY NIGHT FOR INTERIOR NORTHERN CALIFORNIA... .High pressure building into the Great Basin will result in drying gusty north to east wind over Interior Northern California. These winds will significantly lower humidity and fuel moistures leading to critical fire weather conditions tonight into Monday night. CAZ213-215>218-263-264-266>269-279-141200- /O.CON.KSTO.FW.W.0010.181014T0600Z-181016T0600Z/ Eastern Portion of Shasta/Trinity NF- Northern Sacramento Valley to Southern Tehama County Line Below 1000 Ft- Central Sacramento Valley in Glenn, Colusa, Yuba, Northern Sutter, and Butte County Below 1000 Ft- Southern Sacramento Valley in Yolo- Sacramento Far Western Placer, southern Sutter and Solano County Below 1000 Ft-Carquinez Strait and Delta-Southeast Edge Shasta- Trinity NF and Western Portions of Tehama-Glenn Unit- Lake County Portion of Lake-Napa-Sonoma Unit- Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions of Shasta-Trinity and Butte Units- Northern Motherlode From 1000 to 3000 Ft. Includes portions of Nevada-Yuba-Placer-Amador and ElDorado Units- Northern Sierra Including Lassen NP and Plumas and Lassen NF/S West of the Sierra Crest (West of Evans Peak-Grizzly Peak- Beckworth Peak)- Northern Sierra Including the Tahoe and ElDorado NF/S West of the Sierra Crest-Eastern Mendocino NF- 230 PM PDT Sat Oct 13 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 11 PM PDT MONDAY FOR GUSTY WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONES 213, 215, 216, 217, 218, 263, 264, 266, 267, 268, 269, AND 279... * AFFECTED AREAS...Fire Weather Zones 213, 215, 216, 217, 218, 263, 264, 266, 267, 268, 269, and 279. This includes the mountains of western Shasta County, east slopes of the Coastal Range including Lake County, foothills and west slopes of the Northern Sierra Nevada, and Sacramento Valley including Solano County. * WIND...North to east wind 15 to 30 mph with local gusts 40 to 50 mph. Wind strongest on the west side of the Sacramento Valley, over ridges, and through favorably oriented canyons. * HUMIDITY...Daytime minimum humidity from 7 to 15 percent with widespread poor overnight humidity recoveries as low as 20 to 35 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. Drying wind will lower fuel moisture to below seasonal averages over the weekend. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$
205 WWUS86 KSTO 140900 RFWSTO URGENT - FIRE WEATHER MESSAGE National Weather Service Sacramento CA 200 AM PDT Sun Oct 14 2018 ...CRITICAL FIRE WEATHER CONDITIONS THROUGH MONDAY NIGHT FOR INTERIOR NORTHERN CALIFORNIA... .High pressure building into the Great Basin will result in drying gusty north to east wind over Interior Northern California. These winds will significantly lower humidity and fuel moistures leading to critical fire weather conditions through Monday night. CAZ213-215>218-263-264-266>269-279-142300- /O.CON.KSTO.FW.W.0010.000000T0000Z-181016T0600Z/ Eastern Portion of Shasta/Trinity NF- Northern Sacramento Valley to Southern Tehama County Line Below 1000 Ft- Central Sacramento Valley in Glenn, Colusa, Yuba, Northern Sutter, and Butte County Below 1000 Ft- Southern Sacramento Valley in Yolo- Sacramento Far Western Placer, southern Sutter and Solano County Below 1000 Ft-Carquinez Strait and Delta-Southeast Edge Shasta- Trinity NF and Western Portions of Tehama-Glenn Unit- Lake County Portion of Lake-Napa-Sonoma Unit- Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions of Shasta-Trinity and Butte Units- Northern Motherlode From 1000 to 3000 Ft. Includes portions of Nevada-Yuba-Placer-Amador and ElDorado Units- Northern Sierra Including Lassen NP and Plumas and Lassen NF/S West of the Sierra Crest (West of Evans Peak-Grizzly Peak- Beckworth Peak)- Northern Sierra Including the Tahoe and ElDorado NF/S West of the Sierra Crest-Eastern Mendocino NF- 200 AM PDT Sun Oct 14 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY FOR GUSTY WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONES 213, 215, 216, 217, 218, 263, 264, 266, 267, 268, 269, AND 279... * AFFECTED AREAS...Fire Weather Zones 213, 215, 216, 217, 218, 263, 264, 266, 267, 268, 269, and 279. This includes the mountains of western Shasta County, east slopes of the Coastal Range including Lake County, foothills and west slopes of the Northern Sierra Nevada, and Sacramento Valley including Solano County. * WIND...North to east wind 15 to 30 mph with local gusts 40 to 50 mph. Wind strongest on the west side of the Sacramento Valley, over ridges, and through favorably oriented canyons. * HUMIDITY...Daytime minimum humidity from 5 to 15 percent with widespread poor overnight humidity recoveries as low as 15 to 35 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. Drying wind will lower fuel moisture to below seasonal averages. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$
484 WWUS86 KSTO 141710 RFWSTO URGENT - FIRE WEATHER MESSAGE National Weather Service Sacramento CA 1010 AM PDT Sun Oct 14 2018 ...CRITICAL FIRE WEATHER CONDITIONS THROUGH MONDAY NIGHT FOR INTERIOR NORTHERN CALIFORNIA... .High pressure building into the Great Basin will result in drying gusty north to east wind over Interior Northern California. These winds will significantly lower humidity and fuel moistures leading to critical fire weather conditions through Monday night. Red Flag warning may be extended over portions of Interior Northern California into Tuesday. CAZ220-221-151200- /O.EXA.KSTO.FW.W.0010.000000T0000Z-181016T0600Z/ Southern Motherlode From 1000 to 3000 Ft. Includes portions of Calaveras-Tuolumne Unit-Stanislaus NF West of the Sierra Crest- 1010 AM PDT Sun Oct 14 2018 ...RED FLAG WARNING IN EFFECT UNTIL 11 PM PDT MONDAY FOR GUSTY WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONES 220 AND 221... The National Weather Service in Sacramento has issued a Red Flag Warning, which is in effect until 11 PM PDT Monday. * AFFECTED AREAS...Fire Weather Zones 220 and 221 which includes portions of Calaveras and Tuolumne counties. * WIND...Northeast to east wind 15 to 30 mph with local gusts 40 to 50 mph. * HUMIDITY...Daytime minimum humidity from 5 to 15 percent with widespread poor overnight humidity recoveries as low as 15 to 35 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. Drying wind will lower fuel moisture to below seasonal averages. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$ CAZ213-215>218-263-264-266>269-279-151200- /O.CON.KSTO.FW.W.0010.000000T0000Z-181016T0600Z/ Eastern Portion of Shasta/Trinity NF- Northern Sacramento Valley to Southern Tehama County Line Below 1000 Ft- Central Sacramento Valley in Glenn, Colusa, Yuba, Northern Sutter, and Butte County Below 1000 Ft- Southern Sacramento Valley in Yolo- Sacramento Far Western Placer, southern Sutter and Solano County Below 1000 Ft-Carquinez Strait and Delta-Southeast Edge Shasta- Trinity NF and Western Portions of Tehama-Glenn Unit- Lake County Portion of Lake-Napa-Sonoma Unit- Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions of Shasta-Trinity and Butte Units- Northern Motherlode From 1000 to 3000 Ft. Includes portions of Nevada-Yuba-Placer-Amador and ElDorado Units- Northern Sierra Including Lassen NP and Plumas and Lassen NF/S West of the Sierra Crest (West of Evans Peak-Grizzly Peak- Beckworth Peak)- Northern Sierra Including the Tahoe and ElDorado NF/S West of the Sierra Crest-Eastern Mendocino NF- 1010 AM PDT Sun Oct 14 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY FOR GUSTY WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONES 213, 215, 216, 217, 218, 263, 264, 266, 267, 268, 269, AND 279... * AFFECTED AREAS...Fire Weather Zones 213, 215, 216, 217, 218, 263, 264, 266, 267, 268, 269, and 279. This includes the mountains of western Shasta County, east slopes of the Coastal Range including Lake County, foothills and west slopes of the Northern Sierra Nevada, and Sacramento Valley including Solano County. * WIND...North to east wind 15 to 30 mph with local gusts 40 to 55 mph. Wind strongest on the north and west sides of the Sacramento Valley, over ridges, and through favorably oriented canyons. * HUMIDITY...Daytime minimum humidity from 5 to 15 percent with widespread poor overnight humidity recoveries as low as 15 to 35 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. Drying wind will lower fuel moisture to below seasonal averages. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$
826 WWUS86 KSTO 151036 RFWSTO URGENT - FIRE WEATHER MESSAGE National Weather Service Sacramento CA 336 AM PDT Mon Oct 15 2018 ...Red Flag Warning Through This Evening... .Critical fire weather conditions will continue through this evening across portions of interior northern California due to a combination of gusty wind, and low humidity. Winds will decrease slowly this afternoon and evening, but will remain breezy over the foothills and west slopes of the Northern Sierra Nevada into early Tuesday. CAZ213-215>218-220-221-263-264-266>269-279-160100- /O.CON.KSTO.FW.W.0010.000000T0000Z-181016T0600Z/ Eastern Portion of Shasta/Trinity NF- Northern Sacramento Valley to Southern Tehama County Line Below 1000 Ft- Central Sacramento Valley in Glenn, Colusa, Yuba, Northern Sutter, and Butte County Below 1000 Ft- Southern Sacramento Valley in Yolo- Sacramento Far Western Placer, southern Sutter and Solano County Below 1000 Ft-Carquinez Strait and Delta- Southern Motherlode From 1000 to 3000 Ft. Includes portions of Calaveras-Tuolumne Unit-Stanislaus NF West of the Sierra Crest- Southeast Edge Shasta-Trinity NF and Western Portions of Tehama- Glenn Unit-Lake County Portion of Lake-Napa-Sonoma Unit- Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions of Shasta-Trinity and Butte Units- Northern Motherlode From 1000 to 3000 Ft. Includes portions of Nevada-Yuba-Placer-Amador and ElDorado Units- Northern Sierra Including Lassen NP and Plumas and Lassen NF/S West of the Sierra Crest (West of Evans Peak-Grizzly Peak- Beckworth Peak)- Northern Sierra Including the Tahoe and ElDorado NF/S West of the Sierra Crest-Eastern Mendocino NF- 336 AM PDT Mon Oct 15 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING FOR GUSTY WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONES 213, 215, 216, 217, 218, 263, 264, 266, 267, 268, 269, AND 279... * AFFECTED AREAS...Fire Weather Zones 213, 215, 216, 217, 218, 263, 264, 266, 267, 268, 269, and 279. This includes the mountains of western Shasta County, east slopes of the Coastal Range including Lake County, foothills and west slopes of the Northern Sierra Nevada, and Sacramento Valley including Solano County. * WIND...North to east wind 15 to 30 mph with local gusts 40 to 55 mph, subsiding late this afternoon and evening. Wind strongest over ridges, and through favorably oriented canyons. * HUMIDITY...Daytime minimum humidity from 5 to 15 percent, with widespread poor morning humidity recoveries as low as 15 to 35 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. Drying wind will lower fuel moisture to below seasonal averages. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$
232 WWUS86 KSTO 151700 RFWSTO URGENT - FIRE WEATHER MESSAGE National Weather Service Sacramento CA 1000 AM PDT Mon Oct 15 2018 ...Red Flag Warning continues... .Gusty wind and very low humidity will continue over much of interior Northern California today. Wind will decrease this afternoon into evening, except in the eastern foothills and mountains, where critical fire weather conditions will persist through Tuesday morning. CAZ220-221-266>269-161200- /O.EXT.KSTO.FW.W.0010.000000T0000Z-181016T1800Z/ Southern Motherlode From 1000 to 3000 Ft. Includes portions of Calaveras-Tuolumne Unit-Stanislaus NF West of the Sierra Crest- Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions of Shasta-Trinity and Butte Units- Northern Motherlode From 1000 to 3000 Ft. Includes portions of Nevada-Yuba-Placer-Amador and ElDorado Units- Northern Sierra Including Lassen NP and Plumas and Lassen NF/S West of the Sierra Crest (West of Evans Peak-Grizzly Peak- Beckworth Peak)- Northern Sierra Including the Tahoe and ElDorado NF/S West of the Sierra Crest- 1000 AM PDT Mon Oct 15 2018 ...RED FLAG WARNING NOW IN EFFECT UNTIL 11 AM PDT TUESDAY FOR GUSTY WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONES 220, 221, 266, 267, 268, AND 269... * AFFECTED AREAS...Fire Weather Zones 220, 221, 266, 267, 268, and 269. This includes the northeast foothills, Motherlode, Western Plumas mountains, and west slopes of the Northern Sierra Nevada. * WIND...Northeast to east wind 15 to 30 mph with local gusts 40 to 55 mph. Wind decreasing some this afternoon, then increasing again tonight into early Tuesday. Wind strongest over ridges, and through favorably oriented canyons. * HUMIDITY...Daytime minimum humidity from 5 to 15 percent, with widespread poor morning humidity recoveries as low as 15 to 35 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$ CAZ213-215>218-263-264-279-160600- /O.CON.KSTO.FW.W.0010.000000T0000Z-181016T0600Z/ Eastern Portion of Shasta/Trinity NF- Northern Sacramento Valley to Southern Tehama County Line Below 1000 Ft- Central Sacramento Valley in Glenn, Colusa, Yuba, Northern Sutter, and Butte County Below 1000 Ft- Southern Sacramento Valley in Yolo- Sacramento Far Western Placer, southern Sutter and Solano County Below 1000 Ft-Carquinez Strait and Delta-Southeast Edge Shasta- Trinity NF and Western Portions of Tehama-Glenn Unit- Lake County Portion of Lake-Napa-Sonoma Unit-Eastern Mendocino NF- 1000 AM PDT Mon Oct 15 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING FOR GUSTY WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONES 213, 215, 216, 217, 218, 263, 264, AND 279... * AFFECTED AREAS...Fire Weather Zones 213, 215, 216, 217, 218, 263, 264, and 279. This includes the mountains of western Shasta County, east slopes of the Coastal Range including Lake County, and Sacramento Valley including Solano County. * WIND...North to northeast wind 10 to 25 mph. Local gusts up to 35 mph, locally higher in the foothills and mountains. Wind decreasing this afternoon into evening for most areas. * HUMIDITY...Minimum humidity this afternoon from 5 to 15 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$
804 WWUS86 KSTO 160408 RFWSTO URGENT - FIRE WEATHER MESSAGE National Weather Service Sacramento CA 908 PM PDT Mon Oct 15 2018 ...Red Flag Warning continues... .Gusty wind and very low humidity will continue over parts of interior Northern California. Wind will increase again tonight over the eastern foothills and mountains, where critical fire weather conditions will persist through Tuesday morning. CAZ213-215>218-263-264-279-160515- /O.CAN.KSTO.FW.W.0010.000000T0000Z-181016T0600Z/ Eastern Portion of Shasta/Trinity NF- Northern Sacramento Valley to Southern Tehama County Line Below 1000 Ft- Central Sacramento Valley in Glenn, Colusa, Yuba, Northern Sutter, and Butte County Below 1000 Ft- Southern Sacramento Valley in Yolo- Sacramento Far Western Placer, southern Sutter and Solano County Below 1000 Ft-Carquinez Strait and Delta-Southeast Edge Shasta- Trinity NF and Western Portions of Tehama-Glenn Unit- Lake County Portion of Lake-Napa-Sonoma Unit-Eastern Mendocino NF- 908 PM PDT Mon Oct 15 2018 ...RED FLAG WARNING IS CANCELLED FOR GUSTY WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONES 213, 215, 216, 217, 218, 263, 264, AND 279... The National Weather Service in Sacramento has cancelled the Red Flag Warning. Winds have decreased this evening thus lowering the higher than normal fire conditions. Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$ CAZ220-221-266>269-161800- /O.CON.KSTO.FW.W.0010.000000T0000Z-181016T1800Z/ Southern Motherlode From 1000 to 3000 Ft. Includes portions of Calaveras-Tuolumne Unit-Stanislaus NF West of the Sierra Crest- Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions of Shasta-Trinity and Butte Units- Northern Motherlode From 1000 to 3000 Ft. Includes portions of Nevada-Yuba-Placer-Amador and ElDorado Units- Northern Sierra Including Lassen NP and Plumas and Lassen NF/S West of the Sierra Crest (West of Evans Peak-Grizzly Peak- Beckworth Peak)- Northern Sierra Including the Tahoe and ElDorado NF/S West of the Sierra Crest- 908 PM PDT Mon Oct 15 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 AM PDT TUESDAY FOR GUSTY WIND AND LOW HUMIDITY FOR FIRE WEATHER ZONES 220, 221, 266, 267, 268, AND 269... * AFFECTED AREAS...Fire Weather Zones 220, 221, 266, 267, 268, and 269. This includes the northeast foothills, Motherlode, Western Plumas mountains, and west slopes of the Northern Sierra Nevada. * WIND...Areas of Northeast to east wind 15 to 30 mph with local gusts 35 to 50 mph. Wind increasing again tonight into early Tuesday. Wind strongest over ridges, and through favorably oriented canyons. * HUMIDITY...Daytime minimum humidity from 5 to 15 percent, with widespread poor morning humidity recoveries as low as 15 to 35 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$
963 WWUS86 KSTO 161230 RFWSTO URGENT - FIRE WEATHER MESSAGE National Weather Service Sacramento CA 530 AM PDT Tue Oct 16 2018 ...Red Flag Warning continues over Sierra Nevada and foothills... .Gusty northeast wind and poor morning humidity recovery over the Sierra Nevada and foothills will bring continued critical fire weather conditions this morning. Very dry conditions but lighter winds are expected this afternoon. CAZ220-221-266>269-161800- /O.CON.KSTO.FW.W.0010.000000T0000Z-181016T1800Z/ Southern Motherlode From 1000 to 3000 Ft. Includes portions of Calaveras-Tuolumne Unit-Stanislaus NF West of the Sierra Crest- Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions of Shasta-Trinity and Butte Units- Northern Motherlode From 1000 to 3000 Ft. Includes portions of Nevada-Yuba-Placer-Amador and ElDorado Units- Northern Sierra Including Lassen NP and Plumas and Lassen NF/S West of the Sierra Crest (West of Evans Peak-Grizzly Peak- Beckworth Peak)- Northern Sierra Including the Tahoe and ElDorado NF/S West of the Sierra Crest- 530 AM PDT Tue Oct 16 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING FOR GUSTY NORTHWEST WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 220, 221, 266, 267, 268, AND 269... * AFFECTED AREAS...Fire Weather Zones 220, 221, 266, 267, 268, and 269. This includes the northeast foothills, Motherlode, Western Plumas mountains, and west slopes of the Northern Sierra Nevada. * WIND...Areas of Northeast to east wind 15 to 20 mph with local gusts 30 to 40 mph. Wind strongest over ridges, and through favorably oriented canyons. * HUMIDITY...Early morning humidity recovery only 15 to 25 percent. Low Daytime minimum humidity down into the teens this afternoon. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$
849 WWUS86 KSTO 161812 RFWSTO URGENT - FIRE WEATHER MESSAGE National Weather Service Sacramento CA 1112 AM PDT Tue Oct 16 2018 CAZ220-221-266>269-161915- /O.EXP.KSTO.FW.W.0010.000000T0000Z-181016T1800Z/ Southern Motherlode From 1000 to 3000 Ft. Includes portions of Calaveras-Tuolumne Unit-Stanislaus NF West of the Sierra Crest- Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions of Shasta-Trinity and Butte Units- Northern Motherlode From 1000 to 3000 Ft. Includes portions of Nevada-Yuba-Placer-Amador and ElDorado Units- Northern Sierra Including Lassen NP and Plumas and Lassen NF/S West of the Sierra Crest (West of Evans Peak-Grizzly Peak- Beckworth Peak)- Northern Sierra Including the Tahoe and ElDorado NF/S West of the Sierra Crest- 1112 AM PDT Tue Oct 16 2018 ...RED FLAG WARNING HAS EXPIRED FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 220, 221, 266, 267, 268, AND 269... Winds have decreased over most of the west slope of the Sierra Nevada, except for some breezy conditions over remote ridge tops. Humidities will remain low, but will stabilize with decreasing winds. Weather conditions will remain dry tonight with only isolated areas of breezy winds over the northern Sierra. Interact with us via social media www.facebook.com/nws.sacramento www.twitter.com/nwssacramento $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this red flag warning went out at Oct 13, 4:33 AM PDT, 5 hours 22 minutes earlier.
Area forecast discussion, Oct 13, 4:33 AM PDT, 5 hours 22 minutes before
Area Forecast Discussion National Weather Service Sacramento CA 433 AM PDT Sat Oct 13 2018 .SYNOPSIS... Breezy to gusty wind with lowering humidity will lead to increasing fire weather concerns this weekend into Monday. Dry with high temperatures above normal through next week. && .DISCUSSION... Satellite imagery and model analysis indicate dry NE flow aloft between upper ridging over the eastern Pacific and a closed low off the SoCal coast. Dry weather will prevail today, with daytime temperatures today will be 5 to 9 degrees above normal. Main concern during the short term period is the increasing north to east wind this weekend, and the associated fire weather concerns. A surface high pressure will build into the Great Basin, leading to an enhanced surface pressure gradient. Breezy winds will develop this afternoon, mainly from around Chico northward. Winds will become more widespread Saturday night into Monday morning as pressure gradient increases. The strongest winds are expected along the western side of the Sacramento Valley, the Sierra foothills, and portions of the Coastal Range. Latest guidance suggests that wind speeds could approach wind advisory criteria. The combination of gusty winds and low humidity will likely lead to critical fire weather conditions. Thus, a Fire Weather Watch remains in effect from Saturday night into Monday morning. Winds will decrease slowly by Monday afternoon as pressure gradient relaxes. Dry conditions and above normal temperatures will continue through early next week, as upper ridging remains in control. Forecast highs will be in the 80s across the Valley, with 60s and 70s over the foothills and mountains. && .EXTENDED DISCUSSION (Wednesday THROUGH Saturday) Upper ridging from the eastern Pacific extends inland along the West Coast next week with dry conditions continuing for interior NorCal. Highs will be about 5-10 degrees above average with 80s in the Central Valley and generally 60s to 70s for the mountains. && .AVIATION... VFR conds ovr Intr NorCal nxt 24 hrs. In Sac Vly, lcl Nly sfc wnd gsts 20-25 kts poss fm vcnty KCIC N aft 20Z. && .STO WATCHES/WARNINGS/ADVISORIES... Fire Weather Watch from late tonight through Monday morning for Carquinez Strait and Delta-Central Sacramento Valley in Glenn, Colusa, Yuba, Northern Sutter, and Butte County Below 1000 Ft- Eastern Mendocino NF-Eastern Portion of Shasta/Trinity NF-Lake County Portion of Lake-Napa-Sonoma Unit-Northern Motherlode From 1000 to 3000 Ft. Includes portions of Nevada-Yuba-Placer-Amador and ElDorado Units-Northern Sacramento Valley to Southern Tehama County Line Below 1000 Ft-Northern San Joaquin Valley in San Joaquin and Stanislaus Counties Below 1000 ft-Northern Sierra Foothills from 1000 to 3000 Ft. Includes portions of Shasta- Trinity and Butte Units-Northern Sierra Including Lassen NP and Plumas and Lassen NF/S West of the Sierra Crest (West of Evans Peak-Grizzly Peak-Beckworth Peak)-Northern Sierra Including the Tahoe and ElDorado NF/S West of the Sierra Crest-Southeast Edge Shasta-Trinity NF and Western Portions of Tehama-Glenn Unit- Southern Sacramento Valley in Yolo-Sacramento Far Western Placer, southern Sutter and Solano County Below 1000 Ft. &&
The office that day
Everything else NWS Sacramento, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 13, 2:16 PM PDT | Wind Advisory | STO | 69 hr |
Nearby
Red Flag Warnings in California, 2018Every red flag warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.